# SDR SWAA2022040791279

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 34,928 hours, 21,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE CAME OUT OF CASE SLIDE DID NOT DEPLOY / [01] REMOVED AND REPLACED L! DOOR ESCAPE SLIDE PER AMM 25=66-01.
